Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking ortho-tricyclene, have light period, bleeding. Should I call doctor?

I have been on a generic form of ortho-trycylene (sp) for approximately 12 years. On that medication , I always have a light, period lasting for 3-5 days. I finished my last period on Monday Sept 3rd. Nothing out of the ordinary. This morning, I awoke soaked in blood. I have a heavy pressure feeling, lots of clots, and have needed to change my tampon every 30-45 minutes. Should I call my Dr. or wait until my next scheduled appt. (November)? Also, I have type 1 diabetes and am a thyroid cancer (total) survivor. Thoughts?
Asked On : Fri, 14 Sep 2012
Answers:  0 Views:  32 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor